# SDR SWAA062667

- Difficulty date: July 26, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N675AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23253
- Aircraft time: 65,515 hours, 56,801 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6545409245
- Condition: Cracked
- Location: Mgl Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND LT MLG W/W BEADED PRESSURE WEB CRACKED AT BS 664, LBL 42.  REPAIRED PRESSURE WEB PER SWA EA.
